Electrodynamics of torus knots

Research output: Contribution to journalConference articlepeer-review

11 Scopus citations


An electric field integral equation (EFIE) is derived for perfectly conducting thin knotted wires. This derivation is specifically tailored to the development of an EFIE suitable for analyzing closed loops of thin wire bent in the shape of torus knots.

Original languageEnglish (US)
Pages (from-to)1468-1471
Number of pages4
JournalIEEE Antennas and Propagation Society, AP-S International Symposium (Digest)
StatePublished - 1997
EventProceedings of the 1997 IEEE Antennas and Propagation Society International Symposium. Part 1 (of 4) - Montreal, Can
Duration: Jul 13 1997Jul 18 1997

All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering


Dive into the research topics of 'Electrodynamics of torus knots'. Together they form a unique fingerprint.

Cite this